Most people do not realize that quitting or cutting down on alcohol once you are addicted is not that easy. Alcoholism or binge drinking is the cause of various liver diseases, such as alcoholic hepatitis, liver cirrhosis, and liver failure. Drinking alcohol while pregnant can result in severe birth defects. If you are thinking of cutting down on alcohol consumption, talk to a doctor now.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I noticed that, after drinking alcohol, I feel exhausted and weak, after a week. I also have pain behind my eyes and a constant headache. I am curious if it is related to the thyroid or something else. Does alcohol affect patients with hypothyroidism? Read Full »
Answer: Hello, Welcome to icliniq.com. I just read your query. Yes, alcohol does affect people who have hypothyroidism. It affects the hypothalamic-pituitary-thyroid axis and causes suppression of the thyroid gland in a normal individual. But in those who already have a hypo-functioning thyroid gland, th... Read Full »
Query: Hi doctor, My RBC levels have been slightly elevated for the past six months. It was 5.17 a year back, and a couple of months back it was 5.39. I noticed that from the last two years, the RBC count has been borderline high. Last week my vitamin B12 was tested due to a nerve issue in my face, which ... Read Full »
Answer: Hi, Welcome to icliniq.com. I appreciate your knowledge and awareness towards your health, and I have seen your reports (attachment removed to protect patient identity). Your vitamin B12 level is certainly high, enough that warrants further investigation. Following are the common causes for high vit... Read Full »
Query: Hello doctor,I am a 20 year old male. About three days ago, I vomited bright red blood after consuming excessive alcohol. This is the first time I have consumed more than one beer and I was also unconscious. I have not been having any pains or any other symptoms. After the first vomit of blood, I pu... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your post. At this age, bleeding with vomiting is likely due to an injury to the lower esophagus because of the force of the vomit. If the bleeding was severe, then an upper GI (gastrointestinal) endoscopy is necessary for two reasons. Alcohol drinking ... Read Full »
Query: Hi doctor,I had a liver function test and the results showing as AST-99, ALT 178, and GGT 84. How serious are these? Read Full »
Answer: Hello, Welcome to icliniq.com. Well, the seriousness of this depends upon what causing this nearly double rise in ALT (Alanine transaminase) and AST (Aspartate transaminase) levels. But generally speaking, they are not that much worse. The values above five times the normal are usually severe. You... Read Full »
Query: Hello doctor, I am a 21-year-old married female. I have been suffering from anger and anxiety issues since last one year. I also did online counseling which benefitted me a lot. Now my anger and anxiety are under control. But during the time when my problem was at its peak, I developed a liking f... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and appreciate you for realizing the problem and being motivated to quit. Counseling will help you along with the following. Relaxation exercise. When the temptation is at peak, drink juice or water full stomach. Divert your mind to other act... Read Full »
Query: Hi doctor, I am suffering from the following symptoms. Left lower abdomen pain, constant mushy stools (twice had blood), constant watery stools, heart twitches a couple of times a day, abdomen hurts more when I sit or lay down. I am a chronic alcoholic. I have searched in the internet resources and ... Read Full »
Answer: Hello, Welcome to icliniq.com. Lorazepam should not be taken with alcohol since both can cause respiratory suppression if you over do it. Having said that this is the drug of choice to treat alcohol withdrawal symptoms. It has a short half life, so requires multiple doses in a day. I would suggest t... Read Full »
Query: Hi doctor, Recently I was diagnosed as type 2 diabetic. Now, I am suffering from erectile dysfunction and weakness. My testosterone level is 280. Do I need to check other hormones? Read Full »
Answer: Hi, Welcome to icliniq.com. Did you check this hormone early morning? Preferably, sample should be given before 9 AM to an endocrinology reputed laboratory. Lot of errors can happen and always test for total testosterone. Now you can control your diabetes and start some exercises. Preferably, mornin... Read Full »
Query: Hi doctor,I am 29 years old. My blood sugar levels were FBS 296 and PP 441. So, I consult with doctor and they suggested to take Insulin 14 units in the morning and 8 units at night for 15 days. After 15 days, it reduced to FBS 180 and PP 230. So, they stopped insulin and then they asked to take Vy... Read Full »
Answer: Hello, Welcome to icliniq.com. Looking at your present fasting and postprandial (PP) sugar are fairly well controlled. It means the current treatment has been quite helpful. If you have checked your HbA1c% (glycated hemoglobin), then please mention that too. Because, in a well-controlled d... Read Full »
Query: Hi doctor, My father is an alcoholic. He has not been eating for the last 15 days. He is now suffering from insomnia. He is able to see abnormal things like people standing near to him. He has lost weight. He is having heavy sweat at night on the forehead. His tongue twists and has shivering hands. ... Read Full »
Answer: Hi, Welcome to icliniq.com. Sorry for your father's condition. Your father is suffering from Wernicke's encephalopathy or Korsakoff syndrome. Chronic alcohol abuse lead to deficiency of vitamin thiamine. I would suggest you to take him to ER (emergency room) and have him admitted and monitored for ... Read Full »
Query: Hi doctor, I have thick skin pads on my cheeks and the symptoms have all the hall marks of rosacea, redness, itchiness and pain in sunlight, blushing, etc. I am becoming very self-conscious of my face and wondered if there is anything I can do to reduce the symptoms. It started almost 10 to 15 yea... Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, it seems to be a manifestation of rosacea. Please send good quality photographs taken in natural light to confirm the diagnosis and to provide you the proper treatment. Revert back with the photographs to a dermatologist online --> https://www.icliniq.... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher